Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 5, 2012, 3:25 AM CDT for Watonwan County, Minnesota. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 3:25 AM CDT (08:25 UTC)
- Expired
- Jul 5, 2012, 4:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
County Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 136 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:45 AM CDT | TSTM WND DMG | 1 S St James, MN | 4 INCH TREE BRANCH DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2542 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
316
WWUS83 KMPX 050825
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
325 AM CDT THU JUL 5 2012
MNZ082-050915-
WATONWAN-
325 AM CDT THU JUL 5 2012
...THUNDERSTORMS MOVING OVER WATONWAN COUNTY THROUGH 415 AM CDT...
AT 322 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF DARFUR. THIS STORM WAS MOVING
SOUTHEAST AT 15 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BUTTERFIELD.
ST. JAMES.
ECHOLS.
SOUTH BRANCH.
LAT...LON 4392 9487 4408 9478 4398 9446 4385 9453
4384 9468
TIME...MOT...LOC 0825Z 297DEG 11KT 4398 9475
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 5, 12:12 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 5, 12:12 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1212 AM CDT THU JUL 5 2012
.UPDATE...
UPDATED TO INCLUDE 06Z AVIATION DISCUSSION BELOW.
&&
.DISCUSSION...
MSP OFFICIALLY HIT 101 DEGREES AT 250 PM THIS AFTERNOON. THIS
BREAKS THE RECORD OF 100 SET BACK IN 1949. ANOTHER BOW ECHO IS
MAKING ITS WAY ACROSS THE NORTHLAND AHEAD OF A WARM FRONT AND LOW
PRESSURE SYSTEM. MUCH OF THIS ACTIVITY IS EXPECTED TO STAY NORTH
OF OUR FA INTO THIS EVENING. AFTER THAT SOME QUESTIONS ARISE ON
WHETHER OR NOT ACTIVITY WILL DEVELOP ALONG A COLD FRONT TRAILING
SOUTHWEST FROM THE LOW NEAR KFAR. VARIOUS WRF/S INCLUDING THE
NMM/ARW AND MPX WOULD HAVE SOME SHOWERS AND THUNDERSTORMS
SPREADING INTO KAXN THIS EVENING AND PERHAPS REACHING INTO KMSP
AND KEAU DURING THE OVERNIGHT HOURS AS THE FRONT SETTLES
SOUTHEAST. HAVE PUSHED SMALL POPS SOUTHEAST ACROSS PARTS OF THE
CWA TONIGHT AS A RESULT.
THE BOUNDARY WILL TURN STATIONARY ACROSS CENTRAL WI AND FAR
SOUTHERN MN ON THURSDAY. THERE REMAINS A SMALL THREAT FOR SOME
SHOWERS AND THUNDERSTORMS ALONG THE BOUNDARY...BUT CONFIDENCE IS
NOT HIGH. THE REASON IS DUE TO HEIGHTS BUILDING ALOFT OVER US
TOMORROW. FROM H85 THROUGH H5 THERE IS SOME 20 TO 30 METER RISES
DURING THE DAY. ALTHOUGH LOW LEVEL TEMPERATURES DECLINE SOME...
IT REMAINS MUCH THE SAME UPSTAIRS. MIX-DOWN RESULTED IN HIGHS IN
THE UPPER 90S ACROSS THE TWIN CITIES AS WELL AS POINTS TO THE EAST
AND SOUTH. SOME 100 DEGREE READINGS ARE NOT OUT OF THE QUESTION
OVER SE MN AND ADJOINING AREAS OF WI. HENCE...LITTLE CHANGE TO THE
EXCESSIVE HEAT WARNING FOR THE THE TWIN CITIES WITH 105 TO 110
HEAT INDICES FORECAST. HEAT INDICES OF 110-114 DEGREES EXPECTED TO
THE SOUTH AND EAST OF THE TWIN CITIES TOMORROW. AN AREA WHERE SOME
CHANGE TO THE WARNING MAY BE NEEDED IF CONDITIONS DO NOT CHANCE BY
THE EARLY MORNING PACKAGE IS ACROSS CENTRAL MN WHERE HEAT INDICES
ARE SHOWN IN THE 90 TO 95 DEGREE RANGE.
THURSDAY NIGHT THROUGH FRIDAY NIGHT WILL CERTAINLY BE AN
INTERESTING PERIOD. THE BOUNDARY WILL LIFT A LITTLE TO THE NORTH
INTO SOUTHERN MN AS AN AREA OF LOW PRESSURE RIDES EAST ALONG THE
FRONT. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE MUCH HIGHER AND
THERE IS A CREDIBLE THREAT FOR EXCESSIVE RAIN DURING THIS
PERIOD...ESPECIALLY ON FRIDAY. MOISTURE POOLING ALONG THE BOUNDARY
HAS PW VALUES IN THE 2 TO 2.5 INCH RANGE...ONCE AGAIN AT OR ABOVE
THE 99TH PERCENTILE. SIMULATED WATER VAPOR IMAGERY INDICATES THAT
THE MONSOONAL FLOW SEEN OVER THE SOUTHWESTERN UNITED STATES AND
INTO NE/SD WILL SURGE ACROSS MN/WI ON FRIDAY. THIS WILL ALSO BE
ACCOMPANIED BY STRONG ADIABATIC OMEGA ON THE 315K THETA SURFACE
WHILE FLOW ALOFT IS NEARLY PARALLEL TO THE FRONT. IN ADDITION...A
CIRCULATION SEEN IN WV IMAGERY NEAR HERMOSILLO MEXICO THIS MORNING
IS SHOWN TO LIFT NNE AND BE OVER CENTRAL MN FRIDAY AFTERNOON. THIS
IS A SITUATION THAT WILL DEFINITELY NEED TO BE WATCHED GOING
FORWARD.
THINGS WILL BEGIN TO SETTLE DOWN NEXT WEEKEND WITH THE WARM DOME
OF HIGH PRESSURE ALOFT BACKING INTO THE WESTERN UNITED STATES WITH
NORTHWEST FLOW DEVELOPING OVER THE CENTRAL AND EAST. THIS WILL
BRING A RETURN OF NEAR NORMAL TEMPERATURES TO OUR REGION WITH DRY
WEATHER FORECAST FOR SEVERAL DAYS NEXT WEEK.
&&
.AVIATION.../06Z TAF ISSUANCE/
SHWRS/TSTMS OCCURRING MAINLY ALONG A WOBBLING QUASI-STNRY FNT
DRAPED OVER N-CENTRAL MN. CONVECTION HAS BEEN PUSHING SE...NUDGING
THE FNT A BIT S AS THE CONVECTION HAS BEEN MOVING ALONG. THE
ACTIVITY HAS REMAINED N OF ALL THE TERMINALS AND ITS LATEST
TRAJECTORIES HAS THAT TREND CONTINUING SO HAVE OPTED TO KEEP THE
TAFS DRY. SMALL CHC THAT KMSP-KRNH-KEAU COULD SEE SOME OF THIS
CONVECTION BUT LACK OF CONFIDENCE FROM SHORT-RANGE MODELS AND
MOTIONS OF STORMS PRECLUDE MENTION ATTM. IN ADDITION... CONFIDENCE
IS LOW IN WIND DIRECTIONS DUE TO THE LOCATION OF THE FNT SO
GENERALLY SPEEDS WILL REMAIN LESS THAN 7 KT WHILE DIRECTIONS WILL
BE MORE ON THE VARIABLE SIDE THAN A PREDOMINANT DIRECTION THRU THE
OVERNIGHT HOURS. AFTER DAYBREAK...WINDS WILL BECOME W TO NW THEN
CONTINUE VEERING TO N AND NE THRU THE DAY AS A CDFNT OVER WRN MN
SLOWLY PUSHES E. SPEEDS INCRS TO NEAR 10 KT THEN DROP OFF IN THE
EVENING. MAINLY MID- AND HIGH-LEVEL CLOUDS WITH OCNL CEILINGS THRU
LATE MRNG...THEN SKIES SCATTER OUT LATE DAY THRU TMRW EVENING.
MSP...KEPT VFR CONDITIONS THROUGHOUT THE TAF ALONG WITH A PRECIP-
FREE FORECAST. ONGOING CONVECTION ALONG WOBBLING STNRY FRONT OVER
NORTH-CENTRAL WILL REMAIN CLOSE TO THE FNT...AND THE FNT IS NOT
EXPECTED TO DROP ANY CLOSER TO MSP. CONVECTIVE OUTFLOW BOUNDARY
DROPPING S THIS EVENING LOOKS TO PUSH THRU MSP BY 06Z-07Z...
CAUSING A BRIEF WIND SHIFT TO N. WINDS WILL THEN RETURN TO S-SW BY
DAYBREAK THEN CONTINUE SHIFTING ARND TO NW AS A CDFNT APPROACHES.
SPEEDS WILL REMAIN LESS THAN 7 KT SO...BECAUSE OF UNCERTAINTY WITH
TIMING OF SHIFTS...HAVE OPTED TO USE VRB05KT THRU LATE MRNG THEN
GOING WITH A NW TO N TREND FOR THE REST OF THE DAY. WINDS WILL
CONTINUE TO VEER TO NE BY THIS EVENING BUT WITH RELATIVELY LIGHT
SPEEDS. SLGT CHC THAT ISOLD CONVECTION COULD COME NEAR OR OVER
MSP...BUT CONFIDENCE IS QUITE LOW ON TIMING IF IT OCCURS AT ALL SO
OPTED TO KEEP TAF DRY. MAINLY MID- AND HIGH- CLOUDS WITH OCNL
CEILINGS THRU THE DAY UNTIL LATE DAY SCT COVERAGE.
OUTLOOK...
.FRIDAY...VFR/MVFR. CHC SHWRS/TSTMS. SHIFTING WINDS...BECOMING NE
5-10 KT.
.SATURDAY...VFR/MVFR. CHC SHWRS/TSTMS. WINDS NE 5-10 KT.
.SUNDAY...VFR NORTH...VFR/MVFR SOUTH WITH A CHC OF SHWRS/TSTMS.
WINDS NE BECOMING NW AROUND 5 KT.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THURSDAY FOR ANOKA-BENTON-
BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE
LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-
SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.
WI...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THURSDAY FOR BARRON-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.
&&
JPCHazardous weather outlook, Jul 4, 10:24 AM CDT, 17 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1024 AM CDT WED JUL 4 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 051200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1024 AM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS HEAT CONDITIONS WILL CONTINUE WITH HIGH TEMPERATURES TODAY IN THE 95 TO 100 DEGREE RANGE AND HEAT INDEX VALUES FROM 105 TO 112 DEGREES. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR THE ENTIRE COVERAGE AREA. THUNDERSTORMS ARE POSSIBLE MAINLY TONIGHT ACROSS MAINLY CENTRAL MINNESOTA INTO WESTERN WISCONSIN. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY IT WILL REMAIN HOT AND HUMID ON THURSDAY...BUT A BIT OF MODERATION IS EXPECTED IN CENTRAL MINNESOTA IN THE WAKE OF A WEAK COOL FRONT. HEAT INDEX VALUES WILL AGAIN REACH 105 TO 110 DEGREES ACROSS MUCH OF THE AREA. AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT FOR THE ENTIRE COVERAGE AREA UNTIL 10 PM THURSDAY. HEAT INDEX VALUES WILL LIKELY EXCEED 100 DEGREES AGAIN ON FRIDAY IN SOUTHERN MINNESOTA. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY MAINLY IN CENTRAL MINNESOTA. THERE WILL BE A BETTER CHANCE OF THUNDERSTORMS ON FRIDAY AND SATURDAY IN THE WAKE OF THE COOL FRONT. A FEW THUNDERSTORMS COULD LINGER THROUGH SUNDAY MAINLY IN SOUTHERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 4, 10:17 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1017 PM CDT WED JUL 4 2012
MNZ043-044-050345-
MILLE LACS-MORRISON-
1017 PM CDT WED JUL 4 2012
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MILLE LACS AND MORRISON
COUNTIES THROUGH 1045 PM CDT...
AT 1016 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
HARDING TO 5 MILES NORTHWEST OF PIERZ TO 4 MILES SOUTHEAST OF
SOBIESKI. THESE STORMS WERE MOVING EAST AT 35 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LITTLE FALLS.
HARDING.
LASTRUP.
PIERZ.
VINELAND.
HILLMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4623 9364 4597 9376 4587 9395 4593 9452
4603 9432 4617 9415 4616 9383 4623 9382
TIME...MOT...LOC 0317Z 276DEG 29KT 4617 9400 4603 9417
4590 9440
CLFSpecial weather statement, Jul 4, 10:57 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1057 PM CDT WED JUL 4 2012
MNZ043-044-050445-
MILLE LACS-MORRISON-
1057 PM CDT WED JUL 4 2012
...THUNDERSTORMS MOVING OVER MILLE LACS AND MORRISON COUNTIES
THROUGH 1145 PM CDT...
AT 1054 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF GLEN
TO 6 MILES NORTHEAST OF HARDING TO 8 MILES WEST OF HARDING. THESE
STORMS WERE MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HARDING.
VINELAND.
HILLMAN.
BAYVIEW.
WAHKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4625 9342 4616 9342 4613 9343 4590 9362
4605 9430 4617 9413 4616 9383 4624 9382
4625 9381 4626 9344
TIME...MOT...LOC 0357Z 281DEG 34KT 4656 9321 4618 9393
4610 9416
CLFSpecial weather statement, Jul 4, 11:46 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1146 PM CDT WED JUL 4 2012 MNZ043-044-050-050515- BENTON-MILLE LACS-MORRISON- 1146 PM CDT WED JUL 4 2012 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BENTON...MILLE LACS AND MORRISON COUNTIES THROUGH 1215 AM CDT... AT 1144 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF HILLMAN. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HILLMAN. RUM RIVER. MILACA. BOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4598 9352 4572 9352 4584 9407 4605 9391 TIME...MOT...LOC 0446Z 294DEG 26KT 4593 9384 CLF
Local storm report, Jul 5, 12:28 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1228 AM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND GST 8 N MILACA 45.88N 93.66W
07/05/2012 M57 MPH MILLE LACS MN MESONET
MNDOT STATION MN076 US-169 MILE POST 200
&&
CARLYONSpecial weather statement, Jul 5, 3:25 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
325 AM CDT THU JUL 5 2012
MNZ082-050915-
WATONWAN-
325 AM CDT THU JUL 5 2012
...THUNDERSTORMS MOVING OVER WATONWAN COUNTY THROUGH 415 AM CDT...
AT 322 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF DARFUR. THIS STORM WAS MOVING
SOUTHEAST AT 15 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BUTTERFIELD.
ST. JAMES.
ECHOLS.
SOUTH BRANCH.
LAT...LON 4392 9487 4408 9478 4398 9446 4385 9453
4384 9468
TIME...MOT...LOC 0825Z 297DEG 11KT 4398 9475The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:13 PM CDT | Special Weather Statement | MPX | Kanabec | 62 min |
| Jul 4, 8:28 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 77 min |
| Jul 4, 9:44 PM CDT | Tornado Warning | MPX | Morrison, Todd | 31 min |
| Jul 4, 10:15 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 15 min |
| Jul 4, 10:17 PM CDT | Special Weather Statement | MPX | Morrison | 28 min |
| Jul 4, 10:57 PM CDT | Special Weather Statement | MPX | Mille Lacs | 48 min |
| Jul 4, 11:46 PM CDT | Special Weather Statement | MPX | Mille Lacs | 29 min |
| Jul 5, 12:04 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 41 min |
| Jul 5, 12:34 AM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 41 min |
| Jul 5, 1:11 AM CDT | Severe Thunderstorm Warning | MPX | Chisago | 16 min |
| Jul 5, 4:03 AM CDT | Special Weather Statement | MPX | Watonwan | 42 min |
| Jul 5, 5:07 AM CDT | Special Weather Statement | MPX | Wright | 38 min |
| Jul 5, 6:01 AM CDT | Special Weather Statement | MPX | Carver | 44 min |
| Jul 5, 6:30 AM CDT | Special Weather Statement | MPX | McLeod | 30 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.